# SDR ABXA9702003

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561238520
- Condition: Cracked
- Location: Ws 432
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT LINE MAINTENANCE A 1.5 CRACK WAS FOUND IN THE RT OUTBD WING LOWER SKIN PLATING AT STA XRS 432 ORIGINATING AT A FASTENER HOLE COMMON TO STRINGER 62 FWD FLANGE.  REPAIRED SKIN IAW REA D857-22127-MR.
